MathSciNet Relay Station
MathSciNet bibliographic data
MR807725 (87c:55001) 55M20 (57R35 58F99)
Anosov, D. V. Nielsen numbers of mappings of nil-manifolds. (Russian) Uspekhi Mat. Nauk 40 (1985), no. 4(244), 133–134.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement